A boundary value problem associated with the Tricomi equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 4, p. 465-479
@article{ASNSP_1965_3_19_4_465_0,
     author = {Heins, Albert E.},
     title = {A boundary value problem associated with the Tricomi equation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {4},
     year = {1965},
     pages = {465-479},
     zbl = {0151.14601},
     mrnumber = {193382},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1965_3_19_4_465_0}
}
Heins, Albert E. A boundary value problem associated with the Tricomi equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 4, pp. 465-479. http://www.numdam.org/item/ASNSP_1965_3_19_4_465_0/

1 C.C. Chang and T.S. Lundgren: « Airfoil in a Sonic Shear Flow Jet : A Mixed Boundary Value Problem for the Generalized Tricomi Equation ». Quarterly of Applied Matematics XVII, 375-392, 1960. | MR 109564

2 W.E. Williams: « A Class of Mixed Boundary Value Problems ». Journal of Mathematies and Mechanics 11, 109-120, 1962. | MR 136873 | Zbl 0113.30102

3 P. Germain and R. Bader: « Solution Elémentaires de Certaines Équations aux Dérivées Partielles du Type Mixte ». Bulletin de la Société Mathématique de France 81, 145-174, 1953. | Numdam | MR 58834 | Zbl 0051.07503

4 A. Weinstein: « On Tricomi's Equation and Generalized Axially Symmetric Potential Theory ». Académie royal de Belgique (Series 5) XXXVII, 348-358, 1951. | MR 49453 | Zbl 0043.10003

5 R.J. Weinacht: « Fundamental Solutious for a Class of Singular Equations ». Technical Note BN 288, AROSR-2616, University of Maryland, 1962.

6 A.E. Heins and R.C. Maccamy « AFunction-Thoeretic Solution of Certain Integral Equations I ». The Quarterly Journal of Mathematics, Oxford Second Series 9, 132-143, 1958. | MR 102722 | Zbl 0081.31901

7 A.E. Heins: «On Diffraction by a Half-Plane ». Journal de Mathématique Pures et Appliquées 43, 59-66, 1964. | MR 168260 | Zbl 0138.43502

8 T. Carleman: « Über die Abelsche Integralgleichung mit konstanten Integrations grenzen ». Mathematische Zeitschrift 15, 111-120, 1922. | JFM 48.0457.01 | MR 1544560

9 A. Erdélyi: « Singularities of Gerieralized Axially Symmetric Potentials ». Communications on Pure and Applied Mathematics IX, 105-116, 1956. | MR 84050 | Zbl 0071.32002

10 P. Henrici: « A Survey of I. N. Vekua's Theory of Elliptic Partial Differential Equations with Analytic Coefficients ». Journal of Applied Mathematics and Physics VIII 162-203, 1957. | Zbl 0078.27802

11 E.C. Titchmarsh: « Theory of Fourier Integrals ». Oxford University Press, London, England, 1948.

12 D.V. W: «The Laplace Transform ». Princeton University Press, Princeton, New Jersey, U. S. A., 1946. | JFM 67.0384.01 | Zbl 0063.08245